# SDR HNAA0400065

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 40,774 hours, 45,170 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Monitor
- Condition: Inoperative
- Location: Battery Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO FIELD, DUE TO MAIN AND AUX BATTERIES INDICATING 65 DEGREES.  REMOVED AND REPLACED BATTERY TEMP MONITOR.
